# SDR SWAA2024011131420

- Difficulty date: December 13, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO COMPARTMENT SIDEWALL GUSSET CRACKED @ S-24R STA 500I. CORRECTION TO HEADING. AFT OF FWD CARGO COMPARTMENT SIDEWALL GUSSET CRACKED @ S-19R STA 500I.<[01] REMOVED AND REPLACED AFT OF FWD CARGO COMPARTMENT SIDEWALL GUSSET AT S-24R STA 500I PER REF SRM 51-40-02-0G-0 AND DRAWING NUMBER 143A9481;[02] CORRECTION TO STEP 1: REMOVED AND REPLACED AFT OF FWD CARGO COMPARTMENT SIDEWALL GUSSET AT S-19R STA 500I PER REF SRM 51-40-02-0G-0 AND DRAWING NUMBER 143A9481;[03] VERIFIED REPLACEMENT
